X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
asymptotic properties (1) 1
boundary conditions (1) 1
boundary value problems (1) 1
eigen values (1) 1
eigenfunctions (1) 1
eigenvalues (1) 1
eigenvectors (1) 1
mathematics, applied (1) 1
operators (1) 1
riesz basis (1) 1
schrodinger (1) 1
sturm liouville theory (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 12/2019, Volume 42, Issue 18, pp. 6733 - 6740
In this paper, we consider the nonself‐adjoint discontinuous Sturm Liouville operator with periodic (antiperiodic) boundary condition and compatibility... 
eigenfunctions | Sturm Liouville theory | eigenvalues | Riesz basis | MATHEMATICS, APPLIED | SCHRODINGER | Operators (mathematics) | Boundary value problems | Asymptotic properties | Eigenvalues | Boundary conditions | Eigenvectors | Eigen values
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.